Evolution in Knockout Contests: the Fixed Strategy Case

Broom, M, Cannings, C and Vickers, G T (2000) Evolution in Knockout Contests: the Fixed Strategy Case. Bulletin of Mathematical Biology, 62 (3). pp. 451-466. ISSN 0092-8240

Full text not available from this repository.
Item Type: Article
Schools and Departments: School of Mathematical and Physical Sciences > Mathematics
Depositing User: Mark Broom
Date Deposited: 06 Feb 2012 20:17
Last Modified: 04 Apr 2012 13:07
URI: http://sro.sussex.ac.uk/id/eprint/25213
📧 Request an update